MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343410
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/09/2021
Type of Reportable Event Death
Event or Problem Description
Information reported: on (b)(6) 2021, the patient was implanted with a gore® tag® conformable thoracic stent graft with active control system.It is unknown what the patient was being treated for.It was reported that on (b)(6) 2021, the patient expired.It is unknown what the cause of death is.
 
Additional Manufacturer Narrative
According to the gore® tag® conformable thoracic stent graft active control system instructions for use, potential adverse events may include, but are not limited to, death.H6: added component code 515.H6: updated investigation findings to code 213.H6: updated investigation conclusions to code 22.H10: added statement "according to the gore® tag® conformable thoracic stent graft active control system instructions for use, potential adverse events may include, but are not limited to, death.".
 
Additional Manufacturer Narrative
H6: health effect- impact and clinical codes added.Component code updated per ps.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12722303
Report Number2017233-2021-02502
Device Sequence Number14479104
Product Code MIH
UDI-Device Identifier00733132646951
UDI-Public00733132646951
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
PO40043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2024
Device Model NumberTGM343410
Device Catalogue NumberTGM343410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer01/06/2022
08/02/2022
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date01/06/2022
08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death;
Patient Age78 YR
Patient SexFemale